MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONTOURFLEX (TM) GLUTEAL IMPLANT, ANATOMICAL (TEARDROP) SIZE 2; CONTOURED CARVING BLOCK IMPLANT

IMPLANTECH ASSOCIATES, INC. CONTOURFLEX (TM) GLUTEAL IMPLANT, ANATOMICAL (TEARDROP) SIZE 2; CONTOURED CARVING BLOCK IMPLANT
Model Number N/A
Health Effect - Clinical Code Pain (1994)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report addresses the right side device.This is the same event, same patient that is being reported in report # 2028924-2019-00002 which addresses the left side device.
 
Event or Problem Description
Complainant reported that patient with gluteal implants had devices explanted bilaterally approximately 7 years and 8 months post-operatively due to pain and migration.Upon explant, the devices were found in several pieces.Complainant confirms devices were carved at the time of implantation.Note: this report addresses the right side device.This is the same event, same patient that is being reported in report # 2028924-2019-00002 which addresses the left side device.

Brand Name
CONTOURFLEX (TM) GLUTEAL IMPLANT, ANATOMICAL (TEARDROP) SIZE 2
Common Device Name
CONTOURED CARVING BLOCK IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key8294315
Report Number2028924-2019-00003
Device Sequence Number19337341
Product Code MIB
UDI-Device IdentifierM724CCB621
UDI-PublicM724CCB621
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K052504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2016
Device Model NumberN/A
Device Catalogue NumberCCB6-2
Device Lot Number839108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR